I have taken methadone for pain,,but never addicted to it
There is a great article in the health pages on methadone taper to a crumb, and his experience thru this..it is a truly wonderful series of articles and u should go there and read...the health pages r under DISCUSSION to the right at the top of the screen..The author put alot of time and work into this so peeps like u could learn from it
Congrats on a taper down to 1 mg..that takes strength, lots of it...tapering down to even a crumb of methadone//sub works this way too/can limit wd//some even go to a lil piece every other day at the end..then there comes a time when u can jump off without too much..or without any misery physically...It depends on the person as we r all different...many can not control a taper as u have...I am in awe of what u have done cos not sure i coulda done it..congrats!
hey dude...I was on methadone for 6 1/2yrs started out at a pain management center
and wound up at a methadone clinic...98 days ago I took my last dose I was at 150ml
and tapered down to 1ml b/4 I jumped off it took me 8 1/2 mo to taper down it was a prity ruff road tapering I hit some bumps along the way 60 , 40, 20 was shere hell for me
I tapered myself off once I hit 30 I had 2 week take homes so I got a hold of a syringe
to mesure it with and did a taper of 10% every 72hr I also had a bad experence with withdrawals at 20ml went into full blown withdrawals at a mens retreat ...dident know you could metabolize it by being to active at hi altitudes so I know your fear...if you taper down correctly you shouldn't experence to much discomfort it is impossible
to taper off methadone without discomfort ....you just got to be ok without being ok for a wile...it ant to bad in the higher doses its when you get below 20 that you start to feel each drop...then at 10ml you go 1 ml a week again you will feel it but it is doable...I took it all the way down to 1 ml my phyc dr said I would go into a manic
episode if I dident ...(im bipolar) if I had to do it again I would jump off at 5ml because tapering below that point is miserable and my final withdrawal was no different then tapering below 5ml...at that point you go threw 4 days of withdrawals every time you drop doses so your only prolonging the agony this is why I say jump off at 5ml and get it over with...you withdrawal will be nothing like it was missing a dose at 120
it will be uncomfortable but very doable it last about 5 to 7 days with day 3 and 4 being the worst then it starts to get better...in the end it is so so worth it not to be chained to the liquid handcuffs...good luck and god bless.....Gnarly
I like how you said god is a big part in ur recovery i found salvation jan 9 2009 and i should prey more often but i am still getting used to talking to myself haha its just kinda weird still im definitely gonna need his help ummm... I have a question the reason im askin is because im not sure if its safe or not k here it is ummm...I know im gonna be sick so i know the first 3 - 4 days are gonna be hell but what if i just get super drunk for those days and hopefully i will be able to sleep more than usual and atleast enjoy my sickness while i got it??? I know it sounds kinda bad but hey if it works im game brutha haha anyways ya thats about it and thanks for the comment ;)
k got a question I know im gonna be sick badly for the first few days so is it safe to drink liquor??? like i hate the fact i cant sleep so if i get drunk maybe i can enjoy something during the tough times haha i know it sounds bad but i would really like to know if its safe or not k thanks
I was also on methadone for two years and I just recently went from 125mg to nothing. The withdraws have been bad but it's not anything a strong willed person can't handle. Anyways since you are on a medically supervised withdraw MSW and are going down 10% you shouldn't get severe withdraws, and to answer your question about liquer. I tried that and it made me feel like ****, but thats just me.
I hope you get this-I'm new to this type of coms. I have been on a methadone program for 3 yrs. I was using dilaudid (8mg) for back pain - injuries from work. I found myself addicted in short order so I had to go thru the same detox program as junkies. I was an executive an tested positive for cocaine so I got grouped with street heroine users and was treated as such-I guess I shouldn't have done that rail. Anyway, to answer your question re:methadone withdrawal/detox, (I stabilized @ 85) you need to be COMPLETELY DRUG FREE to start cutting back your juice. If not, the dope you are taking will mask your bodies natural endorphin receptors thereby fooling the receptors into thinking your body is making natural endorphins - then when the drug (perks, smack, cocaine or what ever[doesn't need to be an opiate base]) wears off you will suffer GREATLY!!! You have to be clean (taking methadone ONLY) and then go down 2.5 mg every two(2) weeks; that's how my Doc did it. I'll be FREE in six(6) more weeks (Mid March 2011). No more methadone!!!
There is an AWESOME clinic in Edmonton Alberta Canada called the "Panorama Clinic" These folks are dedicated to helping people like us. You have to be truely serious to be accepted into their program. If you are a Canadian I think health care will take care of the clinic bills, if you live in Alberta you may get help with the cost of the methadone. You need to prove you are drug free for Min six(6) months before you will get carries. If you screw up a drug test your carries are revoked, PERIOD - then it will take you many months to re-establish carries which could very well mean your job.
I'm rambling now, stay clean and come down slowly and IT WILL BE PAINLESS - it was for me. I wish you well.